Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Over weight, breast cancer, invasive tumor. Taking lisinopril, generic prozac, multivitamins. Help?

I take lisinopril , generic prozac , multivitamis for adults over 50, glucosamine chondroitin and claritin. Do any of these drugs cause high calcium. I am 60, 80 to 100 pounds over weight and had breast cancer when I was 35. It was an invasive tumor 2.5 cm and I had a modified right breast mastectomy, No chem or radiation tx. My Dr. did blood tests and told me my calcium was 10, something 5 days ago.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
Your Ca++ is within normal limit, those drugs has little chance of causing hypercalcemia, anyway overweight is not a good for breast cancer survivor, You have to keep your BMI 25-30 for better control of disease, Consult your oncologist.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor